Asymptotic expansions for bivariate normal extremes

Saralees Nadarajah

Research output: Contribution to journalArticlepeer-review

148 Downloads (Pure)

Abstract

Nadarajah (2015) derived a complete asymptotic expansion for normal extremes. Here, we extend the expansion for bivariate normal extremes.

Original languageEnglish
Pages (from-to)124-133
Number of pages10
JournalStatistics and Probability Letters
Volume119
Early online date3 Aug 2016
DOIs
Publication statusPublished - 2016

Keywords

  • Bell polynomials
  • Bivariate normal distribution
  • Expansions

Fingerprint

Dive into the research topics of 'Asymptotic expansions for bivariate normal extremes'. Together they form a unique fingerprint.

Cite this